# SDR DALA2022031701793

- Difficulty date: March 14, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,974 hours, 39,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 3R (4R) DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEARED DEBRIS. (8531222)
